# SDR DALA2017071305520

- Difficulty date: July 12, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 63,622 hours, 23,918 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WORK CARD 5210-01065-03-2L, THE  SLIDE PACK FELL OFF THE DOOR.  REMOVED AND REPLACED THE  DOOR ASSIST BOTTLE IAW AMM 52-11.  REPLACED THE SLIDE.
